# SDR ASAA11510509

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 10,171 hours, 3,099 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 902020
- Condition: Failed
- Location: Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AMBER APU FIRE DET INOP LIGHT REMAINED ILLUMINATED AFTER APU STARTED.  REPLACED APU TAILPIPE OVERHEAT DETECTOR ASSEMBLY REF MM26 15 01.  TESTED OPS NORMAL.
